# SDR AMTA200700315

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE (NR 2) OFF LIGHT ILLUMINATED IN FLIGHT.  RESET AND LIGHT WOULD ILLUMINATE AGAIN.  RERACKED WHCU M320.  PERFORMED WINDOW HEAT FAULT ISLN IAW FIM 30-41-00-810-814 AND OPS CHECK IAW MM 30-41-00-710-801 NO FAULT FOUND.  BITE C/W IAW FIM 30-41-00-810-801 NO MSG ON WHCU PANEL.  OK FOR SERVICE.  (K)
